# SDR AALA2009042400002

- Difficulty date: April 24, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- Aircraft time: 28,843 hours, 11,861 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Sensor
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT MIA-LGA. AIRCRAFT EXPERIENCED PRESSURIATION ISSUES AND RIGHT ENGINE BLEED INOPERATIVE.  LANDED RDU WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  BOROSCOPE WAS ACCOMPLISHED. REPLACED T12 SENSOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
